# SDR DALA2025010100002

- Difficulty date: December 31, 2024
- Submitted: January 1, 2025
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 11154
- Aircraft time: 8,801 hours, 2,119 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Spinner
- Condition: Leaking
- Location: Engines
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5022, SMOKE AND FUMES DIRTY SOCK ODOR IN COCKPIT AND CABIN DESC THRU ABOVE 7000 FEET. DONNED MASKS BLOWER OVERD EXTRACT OVERHEAD CABN FAN OFF GALLEY/CAB OFF. APPEAR TO CLEAR AND TAXI TO GATE. CORRECTIVE ACTION: FOUND OIL COMING FROM FAN SPINNER ON #1 ENG AND #2 ENG. REPLACED FAN DRIVE GEARBOX COVER SEAL IN REF PW1100 G-OEM EMM 72-15-00-01A-920A-D. PERFORMED LEVEL B ECS DECONTAMINATION. (LP 6961860)
